# SDR SWAA2012121010467

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 8,333 hours, 4,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST EMERGENCY ESCAPE PATH LIGHT HAS LENS COVER LOOSE AND LIGHT LOOSE.  SECURED FORWARD EMERGENCY LIGHT BASE & LENS PER MM.
